Alert archive / Texas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 151, NWS Midland/Odessa, TX

June 7, 2010Gaines County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 7, 2010, 6:07 PM CDT for Gaines County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2010, 6:07 PM CDT (23:07 UTC)
Expired
Jun 7, 2010, 6:45 PM CDT
In force
38 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 106 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:10 PM CDTHAIL 113 W Seminole, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2010-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2010-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2612 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1350 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

163 
WUUS54 KMAF 072307
SVRMAF
TXC165-072345-
/O.NEW.KMAF.SV.W.0151.100607T2307Z-100607T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
607 PM CDT MON JUN 7 2010

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GAINES COUNTY IN WEST TEXAS...

* UNTIL 645 PM CDT

* AT 601 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PAYNES CORNER...OR 10 MILES WEST OF SEMINOLE...MOVING NORTHWEST AT
  10 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  HIGHWAY 62...180 WEST OF SEMINOLE AND PAYNES CORNER
  OPEN COUNTRY OF WESTERN GAINES COUNTY...
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3255 10303 3276 10304 3285 10281 3261 10269
TIME...MOT...LOC 2306Z 050DEG 7KT 3267 10283

$$
1 follow-up statement
214 
WWUS54 KMAF 072320
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
620 PM CDT MON JUN 7 2010

TXC165-072345-
/O.CON.KMAF.SV.W.0151.000000T0000Z-100607T2345Z/
GAINES TX-
620 PM CDT MON JUN 7 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WESTERN GAINES COUNTY...

AT 610 PM CDT...A TRAINED WEATHER SPOTTER REPORTED QUARTER SIZE
HAIL 13 MILES WEST OF SEMINOLE ON HIGHWAY 62...180. 

AT 615 PM CDT DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND WINDS IN EXCESS OF 60 MPH. THIS 
STORM WAS LOCATED 15 MILES NORTHWEST OF SEMINOLE IN OPEN COUNTRY OF
WESTERN GAINES COUNTY...MOVING NORTHWEST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...OPEN
COUNTRY OF WEST CENTRAL GAINES COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3255 10303 3276 10304 3285 10281 3261 10269
TIME...MOT...LOC 2317Z 050DEG 7KT 3273 10288

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:17 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jun 7, 2:17 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
217 PM CDT MON JUN 7 2010

.DISCUSSION...
A MOIST...UNSTABLE AIRMASS ENCOMPASSED MUCH OF THE REGION THIS
AFTERNOON UNDER THE EASTERN EXTENT OF A WEAKENED UPPER RIDGE CENTERED
OVER NORTHERN MEXICO...AND SOUTHERN ARIZONA AND NEW MEXICO.  EAST TO
SOUTHEAST FLOW AT THE SURFACE WAS KEEPING DEWPOINTS IN THE MID TO
UPPER 50S WEST...TO THE UPPER 60S EAST WITH SBCAPES FROM AROUND 2000
TO 4000 J/KG WEST TO EAST.  A MESOSCALE CONVECTIVE VORTEX...
NOTICEABLE ON RADAR AND SATELLITE IMAGERY FROM LAST NIGHT/S
CONVECTION CONTINUED TO SWIRL IN THE VICINITY OF THE GUADALUPE
MOUNTAINS WITH ONLY A HINT OF WESTWARD MOTION.  WATER VAPOR IMAGERY
INDICATED SOME ENHANCEMENT OVER THE LOWER TRANS PECOS...POSSIBLY A
SHORTWAVE TROUGH CALVED FROM A COLD CORE CUTOFF LOW CENTERED TO THE
WEST OF BROWNSVILLE.  THE HEAT ADVISORY FOR THE RIO GRANDE WAS LET
GO EARLIER TODAY...AND DO NOT EXPECT ANY LOCATIONS TO SURPASS THE
CRITERIA OF LOWS OF 75 OR GREATER...AND HEAT INDEX VALUES OF 105 OR
GREATER...FOR TWO DAYS OR MORE IN THE NEXT 24 TO 36 HOURS.

THINK LOW LEVEL CONVERGENCE WILL STRENGTHEN OVER THE HIGHER TERRAIN
LATER THIS AFTERNOON WITH CONVECTION INITIATING EITHER DUE TO THE
AFOREMENTIONED MCV...OR FUTURE INVERTED UPPER TROUGH TRAVERSING THE
LOWER TRANS PECOS.  EITHER WAY...EXPECT ISOLATED CONVECTION TO
BECOME MORE SCATTERED THROUGH 08/00Z AS EASTERLY UPSLOPE FLOW
INCREASES SOMEWHAT...MID LEVEL LAPSE RATES AROUND 7.5 C/KM ARE
INDICATED IN THESE AREAS...AND THERE IS SOME MID LEVEL SUPPORT
FROM THE ABOVE MID LEVEL FEATURES.  0 TO 6 KM BULK SHEAR IS NOT
VERY STRONG AGAIN TODAY...SO NOT EXPECTING CONVECTION TO BE WELL
ORGANIZED.  HOWEVER...A FEW STORMS COULD BECOME STRONGER THAN THE
REST DUE TO CAPE VALUES/UPDRAFT STRENGTH.  STRONG WINDS WILL BE THE
PRIMARY THREAT...THEN HAIL SINCE WET BULB ZERO HEIGHTS WERE STILL
GENERALLY ABOVE 10KFT AGL.  PWATS WERE 1.5 TO 1.75 INCHES...AND
CONSIDERING THE DISPARATE FLOW ALOFT OVER MANY AREAS...HEAVY
RAINFALL WILL BE POSSIBLE TOO.  CONVECTION COULD SPREAD EASTWARD
THIS EVENING...PRIMARILY ON OUTFLOW BOUNDARIES FROM TODAY/S
CONVECTION COLLIDING WITH A MYRIAD OF WELL HIDDEN OUTFLOW BOUNDARIES
OVER THE TRANS PECOS AND PERMIAN BASIN FROM CONVECTION LATE LAST
NIGHT.

THE COLD CORE CUTOFF LOW WILL WOBBLE NORTHWARD INTO CENTRAL TEXAS
TUESDAY...WITH SUBSIDENCE ON IT/S WESTERN PERIPHERY INHIBITING
THUNDERSTORM DEVELOPMENT OVER WEST TEXAS.  WILL STILL CARRY A LOW
ORDER CHANCE OF THUNDERSTORMS...GENERALLY FROM THE DAVIS MOUNTAINS
TO THE BIG BEND REGION THOUGH WHERE THE BEST LOW LEVEL CONVERGENCE
IS PROGGED...ALONG WITH STEEP MID LEVEL LAPSE RATES.  DEWPOINTS WILL
BE SLIGHTLY LOWER...AND SHEAR STILL PUNY SO SEVERE STORMS WILL AGAIN
BE THE EXCEPTION AND NOT THE RULE.  AN UPPER TROUGH WILL TAKE SHAPE
OVER THE WESTERN CONUS THEREAFTER...THEN MOVE SLOWLY EASTWARD.  A
DRYLINE WILL DEVELOP OVER THE REGION UNDER SOUTHWEST FLOW ALOFT
AHEAD OF THIS TROUGH...AND EXPECT WE COULD SEE AT LEAST WIDELY
SCATTERED THUNDERSTORMS DAILY ALONG THE DRYLINE AS DISCRETE
SHORTWAVE TROUGHS EJECT OUT AHEAD OF THE LONGWAVE TROUGH.  SOME OF
THESE STORMS COULD BE SEVERE...SINCE SHEAR WILL BE A LITTLE
BETTER...ESPECIALLY FRIDAY.  WILL FOREGO MENTION IN THE HWO AT THIS
TIME SINCE THE TIMING AND LOCATION OF THE SHORTWAVE TROUGHS/
CONVECTION IS STILL UNCERTAIN.  TEMPERATURES WILL REMAIN ABOVE
NORMAL WITH SOME LOCATIONS POSSIBLY NEEDING A HEAT ADVISORY MID
WEEK.  THE RIO GRANDE RIVER WILL AGAIN BE THE FAVORED AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              72  97  71  98  /  10   0   0  10
CARLSBAD NM                69 102  69 105  /  50   0  10  10
DRYDEN TX                  72  99  75  97  /  20  20  20  10
FORT STOCKTON TX           73 101  73 103  /  30  20  20  10
GUADALUPE PASS TX          69  96  70 101  /  50  20  20  20
HOBBS NM                   67 101  69 102  /  30  10  10  10
MARFA TX                   61  95  61  99  /  50  40  40  10
MIDLAND INTL AIRPORT TX    71  98  72 101  /  20   0   0  10
ODESSA TX                  72  99  73 102  /  20   0   0  10
WINK TX                    73 102  73 106  /  30   0   0  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

49/67
Hazardous weather outlook, Jun 7, 1:10 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
110 PM CDT MON JUN 7 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-081815-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
110 PM CDT MON JUN 7 2010 /1210 PM MDT MON JUN 7 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS...SOME STRONG...ARE EXPECTED FROM SOUTHEAST
NEW MEXICO THROUGH THE DAVIS MOUNTAINS AND THE BIG BEND REGION
INTO THE TONIGHT. GUSTY WINDS TO OVER 50 MPH...BRIEF HEAVY RAIN...AND
DANGEROUS CLOUD TO GROUND LIGHTNING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 7, 4:18 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
418 PM CDT MON JUN 7 2010

TXZ080-072200-
MARFA PLATEAU-
418 PM CDT MON JUN 7 2010

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING CENTRAL PRESIDIO COUNTY UNTIL 500 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST OF MARFA
ALONG AND WEST OF FARM TO MARKET ROAD 2810 AT 416 PM CDT...MOVING
SOUTHWEST AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

HEAVY RAINFALL CAN ALSO BE EXPECTED WITH AREAS OF HIGH WATER IN LOW
WATER CROSSINGS.

&&
Special weather statement, Jun 7, 4:43 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
443 PM CDT MON JUN 7 2010

TXZ045-072215-
GAINES-
443 PM CDT MON JUN 7 2010

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORMS
AFFECTING NORTHWESTERN GAINES COUNTY UNTIL 515 PM CDT...

TWO INTENSIFYING THUNDERSTORMS WERE LOCATED NORTHWEST OF PAYNES
CORNER AT 439 PM CDT. ONE STORM WAS 20 MILES NORTHWEST OF PAYNES
CORNER IN OPEN COUNTRY. A SECOND STORM WAS 10 MILES NORTHWEST OF
PAYNE CORNER IN OPEN COUNTRY. THE STORMS WERE MOVING TO THE
NORTHWEST AT 10 MPH.

HIGGINBOTHAM MAY BE IMPACTED BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&
Special weather statement, Jun 7, 5:03 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
503 PM CDT MON JUN 7 2010

TXZ079-080-072245-
PRESIDIO VALLEY-MARFA PLATEAU-
503 PM CDT MON JUN 7 2010

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL PRESIDIO COUNTY UNTIL 545 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 15 MILES
SOUTHEAST OF CANDELARIA ALONG FARM TO MARKET ROAD 2810 AT 5 PM
CDT...MOVING SOUTHWEST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

HEAVY RAINFALL WILL ALSO PRODUCE AREAS OF HIGH WATER IN LOW WATER
CROSSINGS.

&&
Special weather statement, Jun 7, 5:11 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
511 PM CDT MON JUN 7 2010

TXZ074-080-072245-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
511 PM CDT MON JUN 7 2010

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHEASTERN PRESIDIO...NORTHWESTERN BREWSTER AND
SOUTHEASTERN JEFF DAVIS COUNTIES UNTIL 545 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 5 MILES WEST
OF ALPINE ALONG HIGHWAY 90 AT 510 PM CDT...MOVING SOUTH AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

&&
Special weather statement, Jun 7, 5:17 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
517 PM CDT MON JUN 7 2010

TXZ058-074-072245-
DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
517 PM CDT MON JUN 7 2010

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTH CENTRAL JEFF DAVIS AND SOUTHWESTERN REEVES
COUNTIES UNTIL 545 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED AT THE INTERSECTION
OF INTERSTATE 10 AND INTERSTATE 20 IN EXTREME SOUTHWEST REEVES
COUNTY AT 516 PM CDT...MOVING SOUTHWEST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&
Special weather statement, Jun 7, 5:31 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
531 PM CDT MON JUN 7 2010

TXZ074-072300-
DAVIS/APACHE MOUNTAINS AREA-
531 PM CDT MON JUN 7 2010

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING EAST CENTRAL JEFF DAVIS COUNTY UNTIL 600 PM
CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED ALONG STATE
HIGHWAY 17...25 MILES NORTH OF FORT DAVIS IN EAST CENTRAL JEFF DAVIS
COUNTY AT 530 PM CDT...MOVING SOUTH AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:03 AM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Winkler57 min
Jun 7, 2:26 PM CDTSevere Thunderstorm WarningMAFJeff Davis27 min
Jun 7, 4:34 PM CDTAreal Flood AdvisoryMAFJeff Davis, Presidio3 hr
Jun 7, 6:46 PM CDTSevere Thunderstorm WarningMAFGaines14 min

Nearby

Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.